Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 37, NWS La Crosse, WI

June 7, 2007Jackson County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 7, 2007, 2:11 PM CDT for Jackson County, Wisconsin. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2007, 2:11 PM CDT (19:11 UTC)
Expired
Jun 7, 2007, 3:00 PM CDT
In force
49 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Jackson County, WI

The radar

The La Crosse radar (KARX), 56 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 2:44 PM CDTHAIL 0.882 E Black River Falls, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 11:34 AM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.2 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-754 J/kg
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 071911
SVRARX
WIC053-072000-
/O.NEW.KARX.SV.W.0037.070607T1911Z-070607T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
211 PM CDT THU JUN 7 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACKSON COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 300 PM CDT

* AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR NORTH BEND...OR ABOUT 17
  MILES NORTH OF LA CROSSE...AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORTH BEND AROUND 210 PM...
  FRANKLIN AND MELROSE AROUND 215 PM...
  LOST FALLS CAMPGROUND AND TAYLOR AROUND 220 PM...
  I 94 EXIT 105 AND THE BLACK RIVER FALLS AIRPORT AROUND 225 PM...
  BLACK RIVER FALLS AND MILLSTON AROUND 230 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4408 9116 4407 9098 4415 9098 4417 9081
      4416 9032 4442 9032 4442 9081 4450 9081
      4452 9093 4439 9117

$$

SHEA
2 follow-up statements
000 
WWUS53 KARX 071923
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
221 PM CDT THU JUN 7 2007

WIC053-072000-
/O.CON.KARX.SV.W.0037.000000T0000Z-070607T2000Z/
JACKSON WI-
221 PM CDT THU JUN 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR JACKSON COUNTY...

AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
SHOW A LINE OF SEVERE THUNDERSTORMS FROM NEAR BLACK RIVER FALLS 
SOUTHWEST INTO LA CROSSE COUNTY. HEAVY RAIN AND DAMAGING WIND ARE 
EXPECTED...ESPECIALLY ACROSS CENTRAL AND EASTERN JACKSON COUNTY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HATFIELD AND SEVENTEEN FLOWAGE AROUND 225 PM...
  POTTERS FLOWAGE AND BEAR BLUFF TOWNSHIP AROUND 230 PM...
  CITY POINT AROUND 240 PM...

A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE A 
QUICK TORNADO SO REMAIN INDOORS.

LAT...LON 4408 9116 4407 9098 4415 9098 4417 9081
      4416 9032 4442 9032 4442 9081 4450 9081
      4452 9093 4439 9117

$$

SHEA
000 
WWUS53 KARX 071945
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
244 PM CDT THU JUN 7 2007

WIC053-072000-
/O.CON.KARX.SV.W.0037.000000T0000Z-070607T2000Z/
JACKSON WI-
244 PM CDT THU JUN 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR JACKSON COUNTY...

AT 243 PM...NICKEL SIZE HAIL WAS REPORTED ALONG HIGHWAY 54 EAST OF 
BLACK RIVER FALLS.

AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS 
AND POSSIBLY A TORNADO FROM NEAR HATFIELD...EAST OF BLACK RIVER 
FALLS...TO NEAR MELROSE.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HATFIELD AROUND 250 PM.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4408 9116 4407 9098 4415 9098 4417 9081
      4416 9032 4442 9032 4442 9081 4450 9081
      4452 9093 4439 9117

$$

SHEA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:55 AM CDT, 11 hours 16 minutes earlier.

Area forecast discussion, Jun 7, 2:55 AM CDT, 11 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
255 AM CDT THU JUN 7 2007

.SHORT TERM...TODAY THROUGH SATURDAY

FORECAST FOCUS REMAINS THE STORM POTENTIAL...STRONG TO SEVERE...FOR
TODAY AND THIS EVENING. IN ADDITION...STRONG AND GUSTY GRADIENT
WINDS EXPECTED FOR TODAY...WIND ADVISORY NEEDED?

FIRST...LET/S TACKLE THE GRADIENT WINDS. THE PRESSURE GRADIENT WILL
REMAIN TIGHT ACROSS THE AREA TODAY...WITH RUC WIND FIELDS INDICATING
SUSTAINED WINDS AROUND 25 KTS BY 18Z FOR THE FORECAST AREA. WHILE
THERE IS AN APPRECIABLE INVERSION ABOVE 800 MB...WINDS AT 925 MB
ARE PROGGED TO BE AROUND 45-50 KTS. MOMENTUM TRANSFER TO THE SFC VIA
BUFKIT WOULD BRING AT LEAST 40 KTS TO THE SFC BY THE AFTERNOON. THIS
SHOULD RESULT IN WINDS INCREASING INTO THE 25 TO 35 MPH RANGE BY THE
AFTERNOON...WITH WIND GUSTS UP TO 45 MPH. SO...FEEL A WIND ADVISORY
IS WARRANTED FOR ALL THE FORECAST AREA...FROM LATE THIS MORNING INTO
THE EVENING.

A 500 MB TROUGH OVER THE PLAIN STATES EARLY THIS MORNING WILL LIFT
NORTHEAST TODAY...GRADUALLY PHASING INTO A TROUGH LOCATED OVER
CENTRAL CANADA. AT THE SFC...A WARM FRONT SHOULD ADVANCE NORTHWARD
ACROSS THE UPPER MISSISSIPPI EARLY THIS MORNING...WHILE THE STORM
SYSTEM/S LOW WILL MOVE NORTHEAST INTO THE ARROWHEAD OF MN...AND THE
COLD FRONT EXTENDING SOUTH OF IT EXTENDS INTO WESTERN IA. WIND SHEAR
CONTINUES TO LOOK QUITE AMPLE FOR THIS AFTERNOON/EARLY
EVENING...WITH 60+ KTS IN THE 0-6 KM LAYER...NEAR 50 KTS IN 0-3
KM...AND 20-25 KTS IN THE 0-1 KM LAYER. THIS SUPPORTS SUPERCELLS
ALONG WITH A TORNADO POTENTIAL. LOOKING MORE SPECIFICALLY AT THE
WINDS THEMSELVES...THERE IS SOME VEERING IN THE LOW LAYERS THIS
AFTERNOON...BECOMING MORE UNI-DIRECTIONAL BY THE EVENING. DESPITE AN
INCREASE IN THE SFC DEWPOINTS TODAY...INTO THE MID 60S...THE NEAR
SFC LAYER LOOKS RELATIVELY DRY PER THE FORECAST SOUNDINGS...WITH
THESE SOUNDINGS POINTING TO A DAMAGING WIND THREAT. WHILE TORNADOES
WILL BE A VERY DISTINCT POSSIBILITY...BELIEVE THAT DAMAGING WINDS
MAY BE THE MAIN SEVERE THREAT. AS FOR INSTABILITY...THE NAM DEVELOPS
2000-3000 J/KG OF MLCAPE DURING THE AFTERNOON...WELL AHEAD OF THE
SFC FRONT...MORE ASSOCIATED WITH TONGUE OF HIGHER DEWPOINTS. THE GFS
IS MUCH LESS THOUGH...ABOUT 1000 J/KG LESS...AND THINK THESE MIGHT
BE CLOSER TO THE MARK. SEVERE WEATHER PARAMETERS ARE CERTAINLY RIPE
FOR WIDESPREAD SEVERE WEATHER...SOME OF WHICH COULD BE SIGNIFICANT.
WHERE SHOULD IT DEVELOP? INITIATION? DRAWBACKS?

AS FOR THE DEVELOPMENT...THE MODELS CONTINUE TO BLOSSOM STORMS AHEAD
OF THE MAIN COLD FRONT...IN THE AXIS OF HIGHEST CAPE AND SFC
DEWPOINTS. MORE ON A PRE-FRONTAL TROUGH/DRY LINE. THIS AXIS SHIFTS
EAST ACROSS THE AREA BETWEEN 18-00Z...AND AS MENTIONED...LOOKS TO BE
ACROSS CENTRAL/SOUTHERN WI BY 00Z. THE FORECAST SOUNDINGS POINT TO A
STRONG LOW-MID LEVEL CAP BETWEEN 800:700 MB...WHICH DOESN/T BREAK
DOWN ACROSS THE FORECAST AREA UNTIL BETWEEN 2-3 PM. THIS WOULD PLACE
THAT MOISTURE AXIS/PRE-FRONTAL BOUNDARY ACROSS THE FORECAST
AREA...WITH CONVECTION THEREFORE INITIATING ACROSS THE LOCAL AREA.
TIMING...AGAIN...WILL HAVE TO WAIT ON THE BREAKDOWN OF THE
CAP...WHICH LOOKS TO BE AFTER 2 PM. WOULD EXPECT RATHER RAPID
DEVELOPMENT...WITH THE SHEAR CAUSING MANY OF THE STORMS TO SPIN. THE
SYSTEM SHOULD EVOLVE INTO MORE OF A LINE THEN AS IT MOVES INTO
EASTERN WI THIS EVENING.

HOW ABOUT THE DRAWBACKS? ASIDE FROM THE MODEL DIFFERENCES...THERE
ARE OTHER CONCERNS WITH THE INSTABILITY. FIRST...THE WARM FRONT WAS
ORIGINALLY EXPECTED TO HAVE MOVED NORTH BY NOW...BUT THE CONVECTION
FROM YESTERDAY PREVENTED SIGNIFICANT NORTHWARD MOVEMENT. WITH ALL
THIS WELL NORTH NOW...THE FRONT SHOULD BE ABLE TO BUST NORTH THIS
MORNING. THIS SLOWER MOVEMENT HAS HELD OFF THE NORTHWARD ADVANCE OF
HIGHER DEWPOINTS...AND HAS HELPED KEEP CLOUDS LINGERING. SPEAKING OF
CLOUDS...LATEST SATELLITE IMAGERY HAS A BROAD EXPANSE OF HIGH CLOUDS
ACROSS THE REGION. THE AREA WILL NEED THE SUN TO HELP DESTABILIZE
DURING THE DAY...AND REALIZE THE CAPES THE MODELS ARE CURRENTLY
PRODUCING. THE CURRENT HIGH CLOUDS NEED TO CONTINUE TO PUSH OFF THE
EAST EARLY THIS MORNING...AND THE CLOUDS TO THE WEST ASSOCIATED WITH
STORMS OVER MN/NORTHWEST IA NEED TO DIMINISH AND/OR MOVE NORTHEAST.
TRENDS ARE FOR THIS TO OCCUR...WITH CLEARER SKIES LEADING TO A
RIBBON OF INSTABILITY MAY BE OVER CENTRAL/SOUTHERN WI BY LATE
AFTERNOON. ALSO...IF WE AREN/T ABLE TO REALIZE THE HIGH CAPE UNTIL
EAST OF THE AREA...THE STRONG SHEAR COULD PREVENT STRONG/DEEP
UPDRAFTS FROM DEVELOPING UNTIL THE STORMS ARE EAST OF THE FORECAST
AREA. WHILE THIS WOULD NOT NECESSARILY PREVENT SEVERE WEATHER...IT
WOULD PLACE THE GREATEST THREAT TO THE EAST.

BOTTOM LINE...STORMS ARE EXPECTED TO DEVELOP ACROSS THE FORECAST
AREA BY MID AFTERNOON...AND ONCE THE CAP GOES...EXPLOSIVE CONVECTION
LOOKS PROBABLE. SUPERCELLS LOOK LIKELY...ESPECIALLY INITIALLY...WITH
THE STORMS THEN LIKELY EVOLVING INTO A LINE AS THEY MOVE EAST BY
EARLY EVENING. LOCALLY...THE SEVERE THREAT LOOKS HIGH STARTING
AFTER 2 PM...CONTINUING UNTIL ABOUT 8 PM.

THE COLD FRONT WILL SLIDE ACROSS THE REGION OVERNIGHT...WHILE THE
HEART OF THE SYSTEM TRANSITIONS TO THE NORTHEAST. WRAP AROUND FLOW
AROUND THE SFC LOW SHOULD SPARK SOME SHOWERS AND ISOLATED
THUNDERSTORMS...BUT ITS CURRENT MOVEMENT SHOULD KEEP THIS ACTIVITY
ACROSS MN INTO NORTHWEST WI...AND MOSTLY NORTHWEST AND NORTH OF THE
FORECAST AREA. THEN ON FRIDAY...A SFC HIGH WILL MOVE EAST FROM THE
CENTRAL PLAINS...AND BRING A QUIETER...AND DRY DAY TO THE REGION.
THAT SAID THOUGH...LINGERING MOISTURE AND 850:700 MB LAPSE RATES
AROUND 7 C/KM COULD SUPPORT SHOWER DEVELOPMENT OVER NORTHERN WI. SAT
LOOKS LIKE A NICE DAY...WITH A GOOD AMOUNT OF SUN AND SEASONABLE
TEMPERATURES.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY

THE TRENDS IN THE MEDIUM RANGE MODELS CONTINUE TO TRANSITION THE
ZONAL FLOW THAT DEVELOPS OVER THE REGION THIS WEEKEND...TO MORE
RIDGING OVER THE GREAT LAKES AS A TROUGH PRESSES INTO THE WEST
COAST. SOME DIFFERENCES IN WHEN/WHERE THE MAIN TROUGH AXIS WILL MOVE
INTO THE ROCKIES...WITH THE ECMWF FASTER AT THIS MOMENT COMPARED TO
THE GFS...BUT BOTH MODELS SPIT BITS OF SHORTWAVE ENERGY OUT OF THE
TROUGH AND TOWARD THE REGION EARLY NEXT WEEK. AT THE SFC...AN AREA
OF HIGH PRESSURE LOOKS TO BE OVER THE EASTERN GREAT LAKES BY
MON...PLACING THE UPPER MISSISSIPPI RIVER VALLEY IN THE WARMER/MORE
MOIST RETURN FLOW. SO...ANY VARIOUS SHORTWAVE TROUGHS THAT GET SPIT
OUT OF THE TROUGH WOULD HAVE SOME FUEL TO WORK WITH...ALTHOUGH
TIMING ON ANY OF THESE FEATURES IS DIFFICULT AT THE MOMENT. A BIT
FARTHER WEST...A NORTH-SOUTH RUNNING FRONT WILL SET UP ACROSS THE
PLAIN STATES...ASSOCIATED WITH THE MEAN 500 MB TROUGH. A LOT OF
INDECISION WITH THE MODELS WHERE/WHEN THIS FRONT WILL MOVE...LENDING
UNCERTAINTY TO THE FORECAST FOR MID WEEK. OVERALL...AFTER THE
WEEKEND...AND BY SUNDAY NIGHT...AN UNSETTLED WEATHER PATTERN LOOKS
TO RETURN TO THE REGION.

&&

.AVIATION...

GUSTY SOUTH WINDS CONTINUE ACROSS THE REGION IN TIGHT PRESSURE
GRADIENT AND DEEP STRONG WIND FIELD. CURRENTLY GUSTING OVER 30 MPH
OVER MUCH OF SOUTHEAST MN...AND GUSTS NEAR 40 ALREADY OVER WESTERN
IA. MECHANICAL TURBULENCE FROM THIS SHOULD MAKE FOR A BUMPY DAY IN
THE AIR.

OTHER CONCERN IS CONVECTION. CURRENTLY CONVECTION FROM EASTERN NEB
UP INTO MN. THIS ACTIVITY IS MOVING MAINLY NORTHEAST... AND IS
EXPECTED TO WEAKEN OR EVEN DISSIPATE BY THE TIME IT REACHES THE
FORECAST AREA.  PRE FRONTAL TROUGH WITH DRYLINE CHARACTERISTICS
ANTICIPATED TO BE REACHING THE WESTERN FORECAST AREA AND THE
ROCHESTER AIRPORT AREA BY AFTERNOON. LATEST TAF HAS VCTS AT 21Z...
AND THAT TIME LOOKS GOOD AT THIS POINT. QUESTION WILL BE EXACTLY
WHERE THE CONVECTION DEVELOPS...WHICH IS WHY WE KEEP IT VICINITY.
IT COULD DEVELOP EAST OF THE SITE.  THE KLSE TAF SITE IS MUCH MORE
LIKELY TO SEE CONVECTION THIS AFTERNOON...BUT TIMING IS AGAIN A
CONCERN. CURRENTLY HAVE 22Z FOR VCTS...AND THIS WILL TRY TO BE
PINNED DOWN BETTER IN LATER ISSUANCES.

CONVECTION SHOULD PUSH EAST OF THE AREA DURING THE EVENING...BUT
THEN SOME MVFR CEILINGS WILL BE POSSIBLE AS THE MAIN COLD FRONT
MOVES THROUGH OVERNIGHT.

MW

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR WIZ017-WIZ029-WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-
     WIZ044-WIZ053-WIZ054-WIZ055-WIZ061.

MN...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.

IA...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.

&&

RIECK
Hazardous weather outlook, Jun 7, 1:58 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
158 PM CDT THU JUN 7 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-081100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
155 PM CDT THU JUN 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

STORMS WILL CONTINUE TO DEVELOP INTO A LINE OVER WESTERN WISCONSIN
AND NORTHEAST IOWA LATE THIS AFTERNOON. INITIAL DEVELOPMENT AHEAD OF
THE LINE OF STORMS MAY PRODUCE TORNADOES AND LARGE HAIL. THE LINE OF
STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL ACROSS
PORTIONS OF WESTERN WISCONSIN AND NORTHEAST IOWA. BETWEEN 4 AND 6
PM...THE MAIN AREA OF CONCERN WILL BE ALONG AND EAST OF A LINE FROM
MEDFORD AND NEILLSVILLE WISCONSIN...TO SPARTA AND VIROQUA...TO
LANSING TO ELKADER IOWA. BY 9 OR 10 PM...THE ACTIVITY SHOULD ALL
SHIFT EAST OF THE AREA.

A STRONG LOW PRESSURE AREA MOVING THROUGH THE NORTHERN MIDWEST WILL
CONTINUE TO GENERATE ACTIVE WEATHER TODAY. STRONG GRADIENT WINDS
WILL CONTINUE THROUGH THE DAY WITH SOUTHERLY GUSTS REACHING 40 TO 45
MPH. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS REMAIN IN THE FORECAST FOR THE FIRST HALF OF NEXT
WEEK...BUT IT IS STILL TOO EARLY TO DISCERN IF ANY OF THESE WILL
BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION CAN BE EXPECTED TODAY. WE URGE SPOTTER GROUPS TO
LISTEN FOR WATCH ISSUANCES AND AS STORMS APPROACH...ASSUME
ACTIVATION IS NEEDED. THIS COULD BE A HIGH IMPACT DAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED AT THIS TIME.

DTJ/SHEA

In the hours before

Local storm report, Jun 7, 1:12 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
112 PM CDT THU JUN 07 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     3 SW EYOTA              43.96N  92.27W
06/07/2007                   OLMSTED            MN   AMATEUR RADIO

            POWER LINES AND TREES DOWN

&&

GL
Local storm report, Jun 7, 1:22 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
122 PM CDT THU JUN 07 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             1 W HARMONY             43.56N  92.03W
06/07/2007  M1.00 INCH       FILLMORE           MN   LAW ENFORCEMENT

&&

GL
Local storm report, Jun 7, 1:23 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
123 PM CDT THU JUN 07 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     CHESTER                 43.49N  92.36W
06/07/2007                   HOWARD             IA   LAW ENFORCEMENT

            1.5 FOOT DIAMETER TREES DOWN

&&

GL
Local storm report, Jun 7, 1:35 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
135 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND GST     1 E WHALAN              43.73N 91.91W
06/07/2007  E0 MPH           FILLMORE           MN   TRAINED SPOTTER

            70 MPH WINDS

&&

ADAMS
Local storm report, Jun 7, 1:50 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
150 PM CDT THU JUN 07 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0148 PM     TSTM WND GST     1 W RIDGEWAY            43.91N  91.59W
06/07/2007  M60 MPH          WINONA             MN   LAW ENFORCEMENT

            AT HWY 76 AND I-90

&&

GL
Local storm report, Jun 7, 1:52 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
152 PM CDT THU JUN 07 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND DMG     HIGHLAND                43.68N  91.88W
06/07/2007                   FILLMORE           MN   AMATEUR RADIO

            12-18 INCH TREES DOWN

&&

GL

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:04 AM CDTWind AdvisoryARXAdams, Buffalo, Clark, Crawford, Grant, Jackson and 7 more15 hr
Jun 7, 1:26 PM CDTSevere Thunderstorm WarningARXBuffalo35 min
Jun 7, 1:45 PM CDTSevere Thunderstorm WarningARXLa Crosse, Trempealeau60 min
Jun 7, 2:03 PM CDTTornado WarningARXTrempealeau27 min
Jun 7, 2:31 PM CDTTornado WarningARXClark44 min
Jun 7, 2:34 PM CDTSevere Thunderstorm WarningARXMonroe56 min
Jun 7, 2:37 PM CDTTornado WarningARXJackson23 min
Jun 7, 3:00 PM CDTTornado WarningARXClark, Jackson15 min
Jun 7, 3:04 PM CDTSevere Thunderstorm WarningARXLa Crosse56 min
Jun 7, 3:20 PM CDTTornado WarningARXLa Crosse, Monroe40 min
Jun 7, 3:23 PM CDTSevere Thunderstorm WarningARXCrawford, Grant37 min
Jun 7, 3:50 PM CDTSevere Thunderstorm WarningARXJackson, Juneau28 min
Jun 7, 4:02 PM CDTTornado WarningARXJuneau17 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.